My second chemotherapy treatment, only the Abraxane this week, produced a myriad of side-effects and complicated my world considerably. First I was tired. The fatigue was so noticeable that I actually considered going to bed. However, the “macho man” in me prevented me from stooping so low, so I simply sat in front of the TV and watched a show on-demand. Next I got the chills, as if I was coming down with the flu. Picture this big, strapping guy sitting in front of the television wrapped in a blanket, shivering. That was me for quite a while, yesterday. The joint pain, of course, also continued, moving from place to place, but always producing sharp pains in the ankles, knees, wrist, or elsewhere.
For the remainder of the day, I was totally washed out, feeling lousy but having a difficult time expressing why. I even cancelled my golf date for this week, knowing that, under these conditions, I would be unable to complete the round. The end of this horrible day produced more chills, but after I settled under the covers, I slept well, thankfully, for the second straight night (sleep is so important). Here’s hoping that today will be an improvement.